BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Tightening Piecewise McCormick Relaxations for Bilinear Problems

Participants in the publication
Pedro M. Castro (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2015

Where published
COMPUTERS & CHEMICAL ENGINEERING

Publication Identifiers
ISSN - 0098-1354

Volume
72

Starting page
300
Last page
311

Document Identifiers
URL - http://www.sciencedirect.com/science/article/pii/s0098135414001069


Export

APA
Pedro M. Castro, (2015). Tightening Piecewise McCormick Relaxations for Bilinear Problems. COMPUTERS & CHEMICAL ENGINEERING, 72, 300-311. ISSN 0098-1354. eISSN . http://www.sciencedirect.com/science/article/pii/s0098135414001069

IEEE
Pedro M. Castro, "Tightening Piecewise McCormick Relaxations for Bilinear Problems" in COMPUTERS & CHEMICAL ENGINEERING, vol. 72, pp. 300-311, 2015.

BIBTEX
@article{20900, author = {Pedro M. Castro}, title = {Tightening Piecewise McCormick Relaxations for Bilinear Problems}, journal = {COMPUTERS & CHEMICAL ENGINEERING}, year = 2015, pages = {300-311}, volume = 72 }